# SDR SWAA2022111057790

- Difficulty date: October 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 RBL31 WL208.1 FWD GALLEY AND LAV 2022-561905 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 RBL31 WL208.1 FWD GALLEY AND LAV AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG 141A5410-12. REV. - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 RBL31 WL208.1 FWD GALLEY AND LAV AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG 141A5400. REV. - . SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 RBL31 WL208.1 FWD GALLEY AND LAV AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG 141A5400. REV. - .  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN OFF BELOW.
